# SDR MASA200600131

- Difficulty date: January 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 2,599 hours, 1,829 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6711 PHX - CREW REPORTED EMERGENCY DOOR AT 16 A HAS A SQUEAL INFLIGHT.  MX CLEANED DOOR SEAL AND APPLIED A LIGHT FILM OF PETROLEUM JELLY TO SEAL.  OPS CHECK GOOD.
